Dermatology Community
Rash on chin for about 2 months now pic included: red bumps and dry sk...
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Rash on chin for about 2 months now pic included: red bumps and dry skin

5595695?1271828320
I'm a 29 yr old Female. I have very white, sensitive skin.  I have had a red rash on my chin for about 2 months now and it has not gone away.  i used diasorane on it and it didn't do anything really.  it kinda faded but then it came back.  when i cover it with make up it looks really gross: the skin looks dry and patchy.

I use ortho tricyclin lo and no other medication

I wear make up daily because my skin is very white, red, blotchy, and i have big pores.  I wear mac foundation.

the red bumps do not have white heads or black heads, they do not itch and they do not hurt

please help me i have had the worst skin ever i just want to be normal
Related Discussions
  • dermatitis (1 replies):
    need someone to help me out. Can roaccutane cure periora...[more]
  • Rash on chin? (1 replies):
    I have this dry, bumpy rash on my chin to the right of m...[more]
  • Chin Rash (2 replies):
    I have a rash in my chin that doesn't itch but it is loc...[more]
  • skin rash (1 replies):
    im 18 years old and for the past couple months ive been ...[more]
  • Chin Rash (1 replies):
    I had a few pimples on my chin about 2 months ago, which...[more]
2 Comments Post a Comment
Blank
563773_tn?1374250139
Hello,
From the symptoms it looks like perioral dermatitis. Perioral dermatitis like acne is a chronic papulopustular and eczematous facial dermatitis.

Discontinue applying all face creams including topical steroids, cosmetics and sunscreens. Wash the face with warm water alone while the rash is present. When it has cleared up, use a non-soap bar or liquid cleanser.  Your doctor or dermatologist may also prescribe a course of oral antibiotics for six to twelve weeks. Normally tetracycline or one of its derivatives is recommended.

I would suggest you to get an examination done from a dermatologist and the diagnosis confirmed. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.




Blank
Avatar_n_tn
My rash still continues but it lessens and worsens.  I have had some white heads lately but they seem to be filled with something different than regular pimple type pus.  Not sure what that's about.
Blank
Have a Dermatology question?
100,000+ doctor answers
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
757137_tn?1347200053
Blank
allmymarbles
NJ
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India